MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported there was an 'inter-bedside dysfunction'.The infant patient was transferred from the neonatology department to icu on the x3 between 12-1pm.Upon arrival to the icu, the x3 was docked on the mx400 monitor.It was reported the patient had a heart attack and was intubated at 12:15pm and then stabilized.The father of the patient was present in the room and alerted the nursing staff.It was also noted ' an alarm would have sounded on the monitor and on the control panel but there would have been no bedside stop'.
 
Additional Manufacturer Narrative
E1: (b)(6).Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
Philips received a complaint on the patient information center ix indicating there was an 'inter-bedside dysfunction'.The infant patient was transferred from the neonatology department to icu on the x3 between 12-1pm.Upon arrival to the icu, the x3 was docked on the mx400 monitor.It was reported the patient had a heart attack and was intubated at 12:15pm and then stabilized.The father of the patient was present in the room and alerted the nursing staff.It was also noted ' an alarm would have sounded on the monitor and on the control panel but there would have been no bedside stop'.Additional information indicated the alarm was generated at the bedside and central station; however, the staff did not hear the alarm and the father of the patient alerted nursing staff to the condition of the patient.There was no bedside overview from the monitor in the patient room.The patient was stabilized and 'ok' per biomed.Logs were returned for investigation.Based on the information received, the event was life-threatening and required medical intervention.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) evaluated the device and could not confirm the alarm issue.The logs were reviewed and showed no signs of malfunction.The logs show that the alarm sound was playing during the corresponding event.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23888743
Report Number1218950-2025-000765
Device Sequence Number21245152
Product Code MHX
UDI-Device Identifier00884838104594
UDI-Public(01)00884838104594(10)4.0.1.0
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown